Shepard and Other Buckingham Families
Bibliographic Data
| ID | 3147550 |
|---|---|
| Authors | William Shepard (0000-0002-5724-1193, corresponding author) |
| Year | 1927 |
| Volume | 7 |
| Issue | 3 |
| Pages | 174 |
| Publication date | 1927-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The William and Mary Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0043-5597 • E-ISSN: 1933-7698 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1922241 |
| OpenAlex | W4255964869, W2331779218 |
| Language | EN |
| Highly cited | No |
|---|